# SDR F3LA200200064

- Difficulty date: February 23, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FUSELAGE SKIN RUBBED BY BELT 2 INCHES BELOW L-1 DOOR TOP SPIGOT (INTERIOR).  PERFORMED EDDY CURRENT INSPECTION OF L-1 DOOR TOP SPIGOT INTERIOR BONDED DOUBLER AND FOUND 2 CRACKS.  REPAIRED DAMAGED AREA PER EA 53-737-160.
